Alert archive / Kansas / River Flood Warnings in 2021
River Flood Warning 54, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jul 17, 2021, 7:05 PM CDT for Montgomery County, Kansas. It took effect at Jul 17, 2021, 7:43 PM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2021, 7:05 PM CDT (00:05 UTC)
- In effect from
- Jul 17, 2021, 7:43 PM CDT
- Expired
- Jul 19, 2021, 3:11 PM CDT
- In force
- 43 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, KS
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River at Coffeyville (CFVK1).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 26.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
708
WGUS43 KICT 180005
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
705 PM CDT Sat Jul 17 2021
...The National Weather Service in Wichita KS has issued a Flood
Warning for the following rivers in Kansas...
Verdigris River at Coffeyville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC125-181215-
/O.NEW.KICT.FL.W.0054.210718T0043Z-210719T0112Z/
/CFVK1.1.ER.210718T0043Z.210718T0600Z.210718T0712Z.NO/
705 PM CDT Sat Jul 17 2021
The National Weather Service in Wichita has issued a
* Flood Warning for
the Verdigris River at Coffeyville.
* Until tomorrow evening.
* At 5:05 PM CDT Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 18.2 feet just after midnight tonight. It
will then fall below flood stage just after midnight tonight.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected,
especially along the left bank near the Water Plant. Further
upstream and downstream from the gage site the river spreads out
into the flood plain.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Verdigris River
Coffeyville 18.0 17.9 Sat 5 pm CDT 11.8 5.2 3.3
&&
LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576
$$
Cook7 follow-up statements
197
WGUS83 KICT 180113
FLSICT
Flood Statement
National Weather Service Wichita KS
813 PM CDT Sat Jul 17 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Verdigris River at Coffeyville affecting Montgomery County.
Verdigris River at Independence affecting Wilson and Montgomery
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC125-181315-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210719T0234Z/
/CFVK1.1.ER.210718T0003Z.210718T0600Z.210718T0834Z.NO/
813 PM CDT Sat Jul 17 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Verdigris River at Coffeyville.
* Until late tomorrow evening.
* At 5:05 PM CDT Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.3 feet
just after midnight tonight. It will then fall below flood stage
late tonight.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected,
especially along the left bank near the Water Plant. Further
upstream and downstream from the gage site the river spreads out
into the flood plain.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Verdigris River
Coffeyville 18.0 17.9 Sat 5 pm CDT 13.5 5.5 3.6
&&
LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576
$$
KSC125-205-181315-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T0406Z/
/IDPK1.1.ER.210716T2354Z.210718T0046Z.210718T1606Z.NO/
813 PM CDT Sat Jul 17 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Verdigris River at Independence.
* Until late tomorrow evening.
* At 7:46 PM CDT Saturday the stage was 35.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
tomorrow morning and continue falling to 4.4 feet Thursday evening.
* Impact...At 36.0 feet, Some flooding of low lying areas and bottom
land can be expected.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Sun Mon Tue
Verdigris River
Independence 30.0 35.9 Sat 7 pm CDT 25.6 14.9 8.6
&&
LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573
$$
Cook740
WGUS83 KICT 180654
FLSICT
Flood Statement
National Weather Service Wichita KS
154 AM CDT Sun Jul 18 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Verdigris River at Independence affecting Wilson and Montgomery
Counties.
...Observed flooding changed to Minor severity and increased in
duration for the following rivers in Kansas...
Verdigris River at Coffeyville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC125-181900-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210719T0417Z/
/CFVK1.1.ER.210718T0003Z.210718T0600Z.210718T1017Z.NO/
154 AM CDT Sun Jul 18 2021
...Observed flooding increased to Minor severity and increased in
duration until late this evening...
The Flood Warning continues for
the Verdigris River at Coffeyville.
* Until late this evening.
* At 1:00 AM CDT Sunday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage early
this morning and continue falling to 2.1 feet early Friday morning.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected,
especially along the left bank near the Water Plant. Further
upstream and downstream from the gage site the river spreads out
into the flood plain.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Mon Tue Wed
Verdigris River
Coffeyville 18.0 18.5 Sun 1 am CDT 12.6 5.1 3.6
&&
LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576
$$
KSC125-205-181900-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T0524Z/
/IDPK1.1.ER.210716T2354Z.210718T0100Z.210718T1724Z.NO/
154 AM CDT Sun Jul 18 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Verdigris River at Independence.
* Until just after midnight tonight.
* At 1:31 AM CDT Sunday the stage was 35.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 4.3 feet early Friday morning.
* Impact...At 36.0 feet, Some flooding of low lying areas and bottom
land can be expected.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg Day/Time Mon Tue Wed
Verdigris River
Independence 30.0 35.4 Sun 1 am CDT 24.9 14.0 8.5
&&
LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573
$$
McGuire729
WGUS83 KICT 181326
FLSICT
Flood Statement
National Weather Service Wichita KS
826 AM CDT Sun Jul 18 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Verdigris River at Independence affecting Wilson and Montgomery
Counties.
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in Kansas...
Verdigris River at Coffeyville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC125-190130-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210719T1921Z/
/CFVK1.1.ER.210718T0003Z.210718T1800Z.210719T0121Z.NO/
826 AM CDT Sun Jul 18 2021
...Forecast flooding changed to Minor severity and increased in
duration until early tomorrow afternoon...
The Flood Warning continues for
the Verdigris River at Coffeyville.
* Until early tomorrow afternoon.
* At 6:00 AM CDT Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.3 feet
this afternoon. It will then fall below flood stage this evening.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected,
especially along the left bank near the Water Plant. Further
upstream and downstream from the gage site the river spreads out
into the flood plain.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Mon Tue Wed
Verdigris River
Coffeyville 18.0 19.0 Sun 6 am CDT 13.8 6.4 3.4
&&
LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576
$$
KSC125-205-190130-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T0900Z/
/IDPK1.1.ER.210716T2354Z.210718T0100Z.210718T2100Z.NO/
826 AM CDT Sun Jul 18 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Verdigris River at Independence.
* Until late tonight.
* At 8:00 AM CDT Sunday the stage was 34.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
this afternoon and continue falling to 4.2 feet Friday morning.
* Impact...At 36.0 feet, Some flooding of low lying areas and bottom
land can be expected.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Mon Tue Wed
Verdigris River
Independence 30.0 34.3 Sun 8 am CDT 22.4 13.0 8.2
&&
LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573
$$
Salazar767
WGUS83 KICT 181843
FLSICT
Flood Statement
National Weather Service Wichita KS
143 PM CDT Sun Jul 18 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Verdigris River at Independence affecting Wilson and Montgomery
Counties.
...The Flood Warning continues for the following rivers in Kansas...
Verdigris River at Coffeyville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC125-205-190645-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T1440Z/
/IDPK1.1.ER.210716T2354Z.210718T0100Z.210719T0240Z.NO/
143 PM CDT Sun Jul 18 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Verdigris River at Independence.
* Until late tomorrow morning.
* At 1:15 PM CDT Sunday the stage was 33.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 4.2 feet early Friday
afternoon.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Verdigris River
Independence 30.0 33.4 Sun 1 pm CDT 21.4 12.7 7.7
&&
LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573
$$
KSC125-190645-
/O.CON.KICT.FL.W.0054.000000T0000Z-210719T1921Z/
/CFVK1.1.ER.210718T0003Z.210718T1700Z.210719T0121Z.NO/
143 PM CDT Sun Jul 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Verdigris River at Coffeyville.
* Until early tomorrow afternoon.
* At 12:00 PM CDT Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling to 2.0 feet early Friday afternoon.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected,
especially along the left bank near the Water Plant. Further
upstream and downstream from the gage site the river spreads out
into the flood plain.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Verdigris River
Coffeyville 18.0 19.0 Sun 12 pm CD 11.6 5.0 3.2
&&
LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576
$$
Caruso055
WGUS83 KICT 190049
FLSICT
Flood Statement
National Weather Service Wichita KS
749 PM CDT Sun Jul 18 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Verdigris River at Coffeyville affecting Montgomery County.
Verdigris River at Independence affecting Wilson and Montgomery
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC125-191300-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210719T2107Z/
/CFVK1.1.ER.210718T0003Z.210718T1700Z.210719T0307Z.NO/
749 PM CDT Sun Jul 18 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the Verdigris River at Coffeyville.
* Until tomorrow afternoon.
* At 6:00 PM CDT Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 1.9 feet Friday evening.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected,
especially along the left bank near the Water Plant. Further
upstream and downstream from the gage site the river spreads out
into the flood plain.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Verdigris River
Coffeyville 18.0 19.0 Sun 6 pm CDT 10.2 4.1 2.9
&&
LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576
$$
KSC125-205-191300-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T1650Z/
/IDPK1.1.ER.210716T2354Z.210718T0100Z.210719T0450Z.NO/
749 PM CDT Sun Jul 18 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Verdigris River at Independence.
* Until late tomorrow morning.
* At 7:31 PM CDT Sunday the stage was 32.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 4.1 feet Friday evening.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Mon Tue Wed
Verdigris River
Independence 30.0 32.6 Sun 7 pm CDT 17.9 11.2 6.9
&&
LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573
$$
Cook642
WGUS83 KICT 191303
FLSICT
Flood Statement
National Weather Service Wichita KS
803 AM CDT Mon Jul 19 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Verdigris River at Coffeyville affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Additional information is available at www.weather.gov.
KSC125-200115-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210720T0500Z/
/CFVK1.1.ER.210718T0003Z.210718T1700Z.210719T1100Z.NO/
803 AM CDT Mon Jul 19 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Verdigris River at Coffeyville.
* Until just after midnight tonight.
* At 6:00 AM CDT Monday the stage was 18.0 feet and falling.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall to 1.9 feet Saturday
morning.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected,
especially along the left bank near the Water Plant. Further
upstream and downstream from the gage site the river spreads out
into the flood plain.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg Day/Time Tue Wed Thu
Verdigris River
Coffeyville 18.0 18.0 Mon 6 am CDT 9.8 4.5 3.0
&&
LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576
$$
Smith911
WGUS83 KICT 192011
FLSICT
Flood Statement
National Weather Service Wichita KS
311 PM CDT Mon Jul 19 2021
...The Flood Warning is cancelled for the following rivers in
Kansas...
Verdigris River at Coffeyville affecting Montgomery County.
KSC125-192115-
/O.CAN.KICT.FL.W.0054.000000T0000Z-210719T2011Z/
/CFVK1.1.ER.210718T0003Z.210718T1700Z.210719T1100Z.NO/
311 PM CDT Mon Jul 19 2021
...The Flood Warning for the Verdigris River at Coffeyville has been
cancelled...
The Flood Warning is cancelled for
the Verdigris River at Coffeyville.
* At 2:37 PM CDT Monday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to fall to 3.5 feet early
Saturday afternoon. The river is expected to continue falling.
This is the last statement for this location and event.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Tue Wed Thu
Verdigris River
Coffeyville 18.0 14.8 Mon 2 pm CDT 6.3 4.1 3.8
&&
LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576
$$
CuellarWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jul 17, 4:07 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 17, 4:07 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Wichita KS 407 PM CDT Sat Jul 17 2021 .SHORT TERM...(This evening through Tuesday night) Issued at 406 PM CDT Sat Jul 17 2021 The main forecast concerns remain the spatial and temporal uncertainty with regard to periodic thunderstorm chances through Monday, and the potential for additional locally heavy rainfall and localized flooding. Tonight through Tuesday night: Outflow boundaries have pushed southward into northern Oklahoma after storms this morning into this afternoon, temporarily stabilizing the environment over our southern counties. Water vapor imagery indicates a shortwave/MCV over northeast Kansas. Also, there is a separate low-level confluence zone stretching from northwestern KS across central and east-central KS, which may be a focus for isolated storms or small clusters this evening in our central Kansas counties. Moist southeasterly upslope flow will persist over the High Plains tonight through Sunday night, with anomalously high precipitable water continuing to expand northward through the Central Plains. Several weak impulses are noted in the water vapor imagery upstream from Kansas, with a decent wave over eastern Montana. Short range models bring this wave slowly southward through the Kansas region late Sunday into Monday. Will ramp up chances for thunderstorms Sunday into Monday morning, with relatively higher pops in central and south-central Kansas. Confidence is low-medium on the spatial/temporal resolution of storm chances however. Southeast KS will be the most prone to flash flooding potential, so later shifts may need a flood watch once confidence increases in timing/location of MCS potential, Overall, we are anticipating a few MCS clusters to affect portion(s) of our forecast area from Sunday into Monday morning. Drier weather is expected Monday night into Tuesday behind the departing shortwave trough. Temperatures will be slightly cooler than normal through Tuesday. .LONG TERM...(Wednesday through Saturday) Issued at 406 PM CDT Sat Jul 17 2021 Medium range ensembles show upper ridging over the Rockies spreading eastward over the Central/Northern Plains during this time period with dry weather expected. Temperatures should moderate to near to slightly above normal by Thursday-Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1237 PM CDT Sat Jul 17 2021 Tafs were quite messy today with the ongoing precip at KICT and KCNU vicinities. The models also struggling just a bit with the clearing elsehwere. Hi res models suggest that much of the area is not done with TRW this afternoon. Many of the models develop TRW over the areas that are experiencing clearing and possible heating. I am struggling a little bit with that as the convergence seems very limited. It is possible they may fire on some left over boundaries from this morning. We will continue to monitor for convection development as me move through the afternoon. Most sites should see the low clouds dissipate except for possibly KCNU and then redevelop towards sunrise and then lift as the morning progresses. More TRW is possible tomorrow, however, I have omitted the mention at this time to get a better grasp on timing and let the later tafs pick up with a better idea on when/where. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 88 69 85 / 30 40 50 50 Hutchinson 69 89 67 86 / 40 40 50 40 Newton 69 86 67 84 / 40 40 50 40 ElDorado 70 86 68 84 / 40 40 50 40 Winfield-KWLD 71 87 69 85 / 30 40 50 50 Russell 68 89 66 86 / 40 40 50 30 Great Bend 68 86 66 84 / 30 40 50 30 Salina 70 89 67 86 / 50 40 40 30 McPherson 68 87 66 84 / 40 40 50 40 Coffeyville 71 87 69 86 / 40 40 30 50 Chanute 71 86 69 85 / 30 30 30 40 Iola 70 85 68 84 / 30 30 20 30 Parsons-KPPF 71 87 69 85 / 40 40 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...JMC LONG TERM...JMC AVIATION...CWH
Hazardous weather outlook, Jul 17, 5:27 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 527 PM CDT Sat Jul 17 2021 KSZ032-033-047>053-067>072-082-083-091>096-098>100-182230- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 527 PM CDT Sat Jul 17 2021 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight An isolated storm or two is possible this evening with locally heavy rainfall and gusty winds. A few small thunderstorm clusters could develop across the region after midnight. The main threats from these storms will be pockets of very heavy rainfall, localized flooding, and wind gusts to 40 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday Periodic thunderstorm chances will continue Sunday into Monday, with the highest chances Sunday into Sunday night. A few severe thunderstorms are possible, capable of large hail and damaging winds. Pockets of heavy rainfall and localized flooding will also remain a concern, especially where flooding is currently ongoing across southeast Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:18 PM CDT | Special Weather Statement | ICT | Sumner | 27 min |
| Jul 17, 7:25 PM CDT | Special Weather Statement | ICT | Sumner | 35 min |
| Jul 17, 8:00 PM CDT | Special Weather Statement | ICT | Sumner | 60 min |
| Jul 18, 1:33 PM CDT | Special Weather Statement | ICT | Barton | 27 min |
| Jul 18, 2:13 PM CDT | Special Weather Statement | ICT | Barton | 17 min |
Nearby
River Flood Warnings in Kansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.